| Model Number |
OTV-S200 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that video processor device had e105 lamp error.The issue occurred during during set up / inspection for use (during set up in room / before patient in room).There was no report of any patient harm.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h6, h11 the device was returned to olympus for inspection and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: lamp light volume e107 error code occurred, poor contact of light-emitting diode source unit and failure of light-emitting diode source unit.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: lamp light volume e107 error code occurred due to poor contact and failure of light-emitting diode source unit.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.